<< Previous Issue Journal of the Korean Mathematical Society (Vol. 46, No. 1) Next Issue >>
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 1—223
Certain cubic polynomials over finite fields
Hyung Don Kim, Jae Moon Kim, and Ikkwon Yie
MSC numbers : 11T06, 11T55, 11T71
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 1—12
Quadratic residue codes over ${\mathbb Z}_9$
Bijan Taeri
MSC numbers : 11T71, 94B05, 94B15, 94B99
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 13—30
Global bifurcation for generalized Laplacian operators
In-Sook Kim
MSC numbers : 47J05, 47J10, 34B15
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 31—39
The maximal value of polynomials with restricted coefficients
Art\= uras Dubickas and Jonas Jankauskas
MSC numbers : 26C05, 12D10, 12E10, 11R09, 11J04
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 41—49
The class of modules with projective cover
Yonghua Guo
MSC numbers : 16D10, 16L30
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 51—58
Analysis of privacy-preserving element reduction of a multiset
Jae Hong Seo, HyoJin Yoon, Seongan Lim, Jung Hee Cheon, and Dowon Hong
MSC numbers : 94A60
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 59—69
Analysis of a stage-structured predator-prey system with impulsive perturbations and time delays
Xinyu Song, Senlin Li, and An Li
MSC numbers : 34K45, 34C25, 92D25
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 71—82
New iterative algorithms for zeros of accretive operators
Yisheng Song
MSC numbers : 65J15, 47J 25, 47H06
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 83—97
When is an endomorphism ring $P$-coherent?
Lixin Mao
MSC numbers : 16P70, 16D20, 16D40
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 99—111
Linear operators that preserve perimeters of matrices over semirings
Seok-Zun Song, Kyung-Tae Kang, and LeRoy B. Beasley
MSC numbers : Primary 15A03, 15A04
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 113—123
Analytic construction of versal deformation of resolution of normal isolated singularities
Kimio Miyajima
MSC numbers : 32G05, 14B07, 58D15
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 125—150
Blaschke products and rational functions with Siegel disks
Koh Katagata
MSC numbers : Primary 37F50; Secondary 30D05, 37F10
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 151—170
Fibred Riemannian space with almost complex structures
Jin Hyuk Choi, Ilwon Kang, Byung Hak Kim, and Yangmi Shin
MSC numbers : Primary 53B35, 53C55, 53D15
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 171—185
On the mean values of Dedekind sums and Hardy sums
Huaning Liu
MSC numbers : 11F20
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 187—213
Helicoidal surfaces with pointwise 1-type Gauss map
Miekyung Choi, Dong-Soo Kim, and Young Ho Kim
MSC numbers : 53B25, 53C40
J. Korean Math. Soc. 2009 Vol. 46, No. 1, 215—223

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd